# SDR UALA2011031601284

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,868 hours, 20,987 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412230427
- Part serial: 56
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED EXCESSIVE GROUND CLUTTER IN AUTO AND NEEDED 3 UP IN MAN  PER INBD CREW RADAR OPS OK IN MANUAL.  REPLACED WEATHER RADAR CONTROL PANEL AND OPS CHECKED PER MM, TEST WAS GOOD.
